# SDR USAA2010081791698

- Difficulty date: July 26, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,996 hours, 48,601 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C20 - MAJOR REPAIR - CRACKS FOUND ON SHEAR TIE CLIP AT BS 360 BETWEEN S14R & S15R JUST AFT OF FORWARD SERVICE DOOR.  REPAIRED SHEAR TIE CLIP AT BS 360 BETWEEN S14R & S15R IAW B737 SRM 53-00-07.
